MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Model Number 1516-30-406
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 11/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary left attune tkr on (b)(6) 2018.Patient subsequently fell on (b)(6) 2018 and suffered a left distal femoral periprosthetic fracture.This was treated with distal femoral plating.Patient had swelling, fevers, erythema and pain on (b)(6) 2018, which was treated with antibiotics and settled.Now presenting back to surgeon with a 6 week history of pain, swelling, hyperextension and cellulitis left knee.Procedure today, arthrotomy and exploration left total knee replacement.Surgeon explored the prosthesis bone interface and was satisfied that the femoral and tibial components appeared well fixed still and not loose.He examined the distal femoral plates and removed one screw which was protruding.He stated the construct was still well fixed.He removed the existing 6mm poly and performed a trial with an 8mm poly.He was satisfied with the knee stability and rom.Proceeded to insert an 8mm poly and resurface the patients patella.Infection suspected, multiple specimens sent, but not confirmed.Doi: (b)(6) 2018, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.All available x-rays and photographs were reviewed, and no evidence of anything indicative of a device nonconformance was found.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE CR RP INSRT SZ 4 6MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12959899
Report Number1818910-2021-27457
Device Sequence Number12114888
Product Code NJL
UDI-Device Identifier10603295047636
UDI-Public10603295047636
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1516-30-406
Device Catalogue Number151630406
Device Lot Number8606071
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date02/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM LT SZ 4 CEM; ATTUNE CR RP INSRT SZ 4 6MM; ATTUNE RP TIB BASE SZ 4 CEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale